# SDR AALA202401195016

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 20,783 hours, 8,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R (SERVICE DOOR) GRIT BAR DIFFICULT TO DISARM. REMOVED DEBRIS AND LUBRICATED GRIT BAR SLIDE BRACKETS. OPERATIONAL CHECK GOOD. PER AMM 26-66-02.
